| Model Number |
0138 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead is exhibiting crosstalk oversensing.Technical services (ts) was consulted and explained reprogramming options.The lead remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead is exhibiting crosstalk oversensing.Technical services (ts) was consulted and explained reprogramming options.The lead remains in service.No adverse patient effects were reported.Additional information obtained, xrays were performed and the lead was found to have dislodge.The lead was explanted and replaced.